Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Temperatures of linearly and nonlinearly radiating semi-infinite rods

Author: C. Y. Chan
Journal: Quart. Appl. Math. 34 (1976), 173-181
MSC: Primary 80.35; Secondary 35K20
DOI: https://doi.org/10.1090/qam/484041
MathSciNet review: 484041
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.35, 35K20

Retrieve articles in all journals with MSC: 80.35, 35K20

Additional Information

DOI: https://doi.org/10.1090/qam/484041
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society